Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

3 Publications


2019 | Journal Article | IST-REx-ID: 175   OA
Browning, T. D., & Loughran, D. (2019). Sieving rational points on varieties. Transactions of the American Mathematical Society, 371(8), 5757–5785.
View | Download (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, T. D., & Hu, L. Q. (2019). Counting rational points on biquadratic hypersurfaces. Advances in Mathematics, 349, 920–940. https://doi.org/10.1016/j.aim.2019.04.031
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 6620   OA
De La Bretèche, R., Destagnol, K. N., Liu, J., Wu, J., & Zhao, Y. (2019). On a certain non-split cubic surface. Science China Mathematics. https://doi.org/10.1007/s11425-018-9543-8
View | DOI | Download (ext.) | arXiv
 

Filters and Search Terms

department=TiBr

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed